# SDR CALA2011012100031

- Difficulty date: January 21, 2011
- Submitted: January 21, 2011
- Operation: Air carrier
- Aircraft: N74856
- Make and model: Boeing 757324
- Aircraft serial: 32815
- Aircraft time: 23,817 hours, 8,131 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: 21007
- Condition: Damaged
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL EMERGENCY EXIT LIGHTS ENTIRE LENGTH OF A/C FLASHED ON AND OFF TWICE DURING TAXI.  R&R S6 EMERGENCY LIGHT CONTROL SWITCH AT FWD FLT ATT PNL P21 REF WDM 33-51-11.  R&R S10293 EMERGENCY LIGHT TEST SWITCH FWD MID FLT ATT.  R& R S10292 EMERGENCY LIGHT TEST SWITCH AT FWD STATION. REF WDM 33-51-01 PG103 SH1.  R& R RELAY K10574 REF WDM 33-22-11 PG4 SH 2.  UPON TAXI NO FLASHING EMERGENCY LIGHTS.  OPS CHECK GOOD. S10293 SWITCH WAS DAMAGED.
